RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, paper published in the English version journal (Mi mz11336)  

Papers published in the English version of the journal

Spacelike Submanifolds with Parallel Mean Curvature Vector in $S^{n+p}_{q}(1)$

D. Yanga, L. Lib

a School of Mathematics, Liaoning University, Shenyang, China
b College of Mathematics and Computational Science, Shenzhen University, Shenzhen, China

Abstract: Let $M^{n}$ be a complete spacelike submanifold in an indefinite space form $S^{n+p}_{q}(1)$. When $p=q$, there are numerous rigidity results concerning submanifolds with parallel mean curvature vector. However, there are few results concerning the case $q<p$. In this paper, we will focus on this kind of submanifold and give some classifications of submanifolds with parallel mean curvature vector according to the squared norm of the second fundamental form.

Keywords: mean curvature, second fundamental form, spacelike submanifolds, de Sitter space, Ricci curvature.

Funding Agency Grant Number
National Natural Science Foundation of China 71501031
Department of Education of Liaoning Province L2014482
This work was supported by the Natural Science Foundation of China (grants no. 71271045 and no. 71501031), and the General Project for Department of Education of Liaoning Province (grant no. L2014482).



English version:
Mathematical Notes, 2016, 100:2, 298–308

Bibliographic databases:

Document Type: Article
Received: 21.11.2014
Revised: 03.03.2016

Citation: D. Yang, L. Li, “Spacelike Submanifolds with Parallel Mean Curvature Vector in <nobr>$S^{n+p}_{q}(1)$</nobr>”, Math. Notes, 100:2 (2016), 298–308

Citation in format AMSBIB
\Bibitem{YanLi16}
\by D.~Yang, L.~Li
\paper Spacelike Submanifolds with Parallel Mean Curvature Vector in <nobr>$S^{n+p}_{q}(1)$</nobr>
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 298--308
\mathnet{http://mi.mathnet.ru/mz11336}
\crossref{https://doi.org/10.1134/S0001434616070257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3545149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983751566}


Linking options:
  • http://mi.mathnet.ru/eng/mz11336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019